| Model Number |
9628 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that he obtained blood glucose readings of 273 mg/dl and 34 mg/dl within 5 minutes with the contour® next ez meter.The customer had two meters, but did not indicate if the readings were obtained on the same meter or different contour next ez meters.There was no allegation of an adverse event.The customer wad advised to return the device for evaluation.Replacement meter kits were sent to the customer.Since the strip information was not provided, this report will be submitted under the meter information.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next ez meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
Additional Manufacturer Narrative
The customer did not retuned the device for evaluation.Therefore, the device history record was reviewed for the suspected contour® next ez meter, serial # (b)(6) and no manufacturing anomalies were found.